# SDR ASAA9940145

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 13-15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK,THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 13-15 WERE FOUND  INOPERATIVE.  RE-CONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
